# SDR DALA2021051702734

- Difficulty date: May 13, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 93,316 hours, 42,201 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Malfunctioned
- Location: R1 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 1R DOOR "KNUCKLE KNOCKER" ARMED BAR DOES NOT EXTEND NORMAL. CORRECTIVE ACTION:CYCLED DOOR OPEN & CLOSED. CHECKED DOOR JAM & CLEANED. SHUT DOOR AND CYCLED LATCH MECHANISM, KNUCKLE KNOCKER EXTENDED NORMALLY IAW B757 AMM 52-12. (6306243)
